RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 3, Pages 39–48 (Mi da652)  

This article is cited in 9 scientific papers (total in 9 papers)

Discrete dynamical systems of a circulant type with linear functions at vertices of network

A. A. Evdokimovab, A. L. Perezhoginba

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The description of the functional graph for the discrete model of the circulant type regulatory circuits of gene networks with a linear function at the vertices was obtained. Ill. 1, bibliogr. 13.

Keywords: discrete dynamical system, circulant, gene network, the regulator circuit, the ring of polynomials, linear space, a functional graph, a cyclic code, orbit states.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:2, 160–166

Bibliographic databases:

UDC: 519.174
Received: 24.12.2010
Revised: 11.02.2011

Citation: A. A. Evdokimov, A. L. Perezhogin, “Discrete dynamical systems of a circulant type with linear functions at vertices of network”, Diskretn. Anal. Issled. Oper., 18:3 (2011), 39–48; J. Appl. Industr. Math., 6:2 (2012), 160–166

Citation in format AMSBIB
\Bibitem{EvdPer11}
\by A.~A.~Evdokimov, A.~L.~Perezhogin
\paper Discrete dynamical systems of a~circulant type with linear functions at vertices of network
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 3
\pages 39--48
\mathnet{http://mi.mathnet.ru/da652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883746}
\zmath{https://zbmath.org/?q=an:1249.94091}
\elib{http://elibrary.ru/item.asp?id=16441560}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 2
\pages 160--166
\crossref{https://doi.org/10.1134/S1990478912020044}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861764276}


Linking options:
  • http://mi.mathnet.ru/eng/da652
  • http://mi.mathnet.ru/eng/da/v18/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kornienko, “Derevya funktsionalnykh grafov dlya tsirkulyantov s lineinymi bulevymi funktsiyami v vershinakh”, PDM. Prilozhenie, 2013, no. 6, 80–81  mathnet
    2. A. S. Kornienko, “Struktura funktsionalnykh grafov dlya tsirkulyantov s lineinymi bulevymi funktsiyami v vershinakh”, PDM, 2014, no. 1(23), 84–95  mathnet
    3. Yu. V. Merekin, “The Shannon function for calculating the Arnold complexity of length $2^n$ binary words for arbitrary $n$”, J. Appl. Industr. Math., 9:1 (2015), 98–109  mathnet  crossref  mathscinet
    4. A. A. Evdokimov, S. E. Kochemazov, I. V. Otpushennikov, A. A. Semenov, “Analysis of discrete automaton models of gene networks with irregular structure using symbolic algorithms”, J. Appl. Industr. Math., 8:3 (2014), 307–316  mathnet  crossref
    5. Ts. Ch.-D. Batueva, “Diskretnye dinamicheskie sistemy tsirkulyantnogo tipa s porogovymi funktsiyami v vershinakh”, Diskretn. analiz i issled. oper., 21:4 (2014), 25–32  mathnet  mathscinet
    6. A. M. Nazhmidenova, A. L. Perezhogin, “A discrete dynamical system on a double circulant”, J. Appl. Industr. Math., 8:4 (2014), 568–573  mathnet  crossref  mathscinet
    7. Ts. Ch.-D. Batueva, “Discrete dynamical systems with threshold functions of up to three variables”, J. Appl. Industr. Math., 10:1 (2016), 51–60  mathnet  crossref  crossref  mathscinet  elib
    8. A. S. Parfinenko, A. L. Perezhogin, “The functional graph of a linear discrete dynamical system with two dominating vertices”, J. Appl. Industr. Math., 12:4 (2018), 706–715  mathnet  crossref  crossref  elib
    9. N. V. Prytkov, A. L. Perezhogin, “Gamiltonova svyaznost grafov diagonalnoi reshetki”, Sib. elektron. matem. izv., 16 (2019), 2080–2089  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:459
    Full text:118
    References:39
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020